# SDR ASAA0210295

- Difficulty date: November 10, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 655076611
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LEFT WING LEADING EDGE AT WING STATION 453, GOUGED.  REMOVED AND REPLACED DAMAGED SECTION OF LEFT WING LEADING EDGE PER SRM.  (M)
